, ? is surjective, and its fibers are exactly the G-orbits in X

, Under these assumptions, the topological space Y may be identified with the orbit space X/G equipped with the quotient topology, in view of (1) and (2). Moreover, the structure of variety on Y is uniquely defined by (3) (which may be rephrased as the equality of sheaves O Y = ? * (O X ) G ). In particular, if X is irreducible

, With the preceding notation and assumptions, ?(X s ) is open in X//G, we have X s = ? ?1 ?(X s ) (in particular, X s is an open G-stable subset of X), and the restriction ? s : X s ?? ?(X s ) is a geometric quotient

.. .. , he proved that all the orbits are closed and have the same dimension. In view of that and the previous result, if our group j k G is reductive, then conjecture 1 holds. However, the group j k G is not reductive. In fact, we can easily check that we have: 1. If deg xn P i = d ? 2, then PROJ(P 1

.. .. , .. .. , and .. , P r ) contains all non constant PSRC j (P i , P k ) for j = 0, If 1 ? d = min deg xn P i , deg xn P k , then PROJ(P 1

A. Borel, Linear algebraic groups, vol.126, 1991.

A. Broer, Representation theories and algebraic geometry, vol.514, 1998.

A. Fauntleroy, Geometric invariant theory for general algebraic groups, Compositio Math, vol.55, pp.63-87, 1985.

A. Fauntleroy and A. Magid, Proper G a actions, Duke Math. J, vol.43, pp.723-729, 1976.

A. Hefez and M. Hernandes, Analytic classification of plane branches up to multiplicity 4, J. Symbolic Comput, pp.44-50, 2009.

A. Hefez and M. Hernandes, The analytic classification of plane branches, Bull. Lond. Math. Soc, pp.43-45, 2011.

A. Hefez and M. E. Hernandes, Algorithms for the implementation of the analytic classification of plane branches, J. Symbolic Comput, vol.50, pp.308-313, 2013.

A. Seidenberg, Reduction of singularities of the differential equation Ady = Bdx, Amer. J. Math, vol.90, pp.248-269, 1968.

A. Van-den-essen, Locally finite and locally nilpotent derivations with applications to polynomial flows, morphisms, and G a actions, Report, vol.II

C. Camacho and P. Sad, Invariant varieties through singularities of holomorphic vector fields, Ann. of Math, vol.115, issue.2, pp.579-595, 1982.

C. Camacho, A. L. Neto, and P. Sad, Topological invariants and equidesingularization for holomorphic vector fields, J. Differential Geom, vol.20, issue.1, pp.143-174, 1984.

C. Godbillon, Feuilletages, etudes géométriques, Progr. Math, vol.98, 1991.

C. Hertling, Frobenius manifolds and moduli spaces for singularities, Cambridge Tracts in Mathematics, vol.151, 2002.

C. S. Seshandri, Quotient spaces modulo reductive algebraic groups, Ann. of Math, vol.95, pp.511-556, 1972.

D. Snow, Unipotent actions on affine space, Topological Methods in Algebraic Transformation Groups, 1989.

E. Bierstone and P. Milman, Semianalytic and subanalytic sets, Inst. Hautes Études Sci. Publ. Math, vol.67, pp.5-42, 1988.

G. Bérczi, B. Doran, T. Hawes, and F. Kirwan, Constructing quotients of algebraic varieties by linear algebraic group actions, Handbook of Group Actions, Advanced Lectures in Mathematics (ALM), vol.III

G. Greuel and G. Pfister, Geometric quotients of unipotent group actions, Proc. London Math. Soc, vol.67, pp.75-105, 1993.

H. Holmann, Komplexe Raume mit komplexen Transformationsgruppen, Math. Ann, vol.150, pp.327-360, 1963.

H. Matsumura, Commutative ring theory, Cambridge Stud, Adv. Math, vol.8, 1989.

I. Dolgachev, Lectures on Invariant theory, LMS Lecture notes series 296, 2003.

I. R. Shafarevitch, Basic algebraic geometry, 1977.

I. V. Arzhantsev, D. Celic, and J. Hausen, Factorial algebraic group actions and categorical quotients, J. Algebra, vol.387, pp.87-98, 2013.

J. Ax, The elementary theory of finite fields, Ann. Math, vol.88, pp.239-271, 1968.

J. Briancon, M. Granger, and P. , Maisonobe: Le nombre de modules du germe de courbe plane x a + y b = 0, Math. Ann, pp.279-282, 1988.

K. James, D. R. Deveney, and . Finston, A proper G a -action on C 5 which is not locally trivial, Proc. Amer. Math. Soc, vol.123, pp.651-655, 1995.

J. Dixmier and M. Raynaud, Sur le quotient d'une variété algébrique par un groupe algébrique, Adv. in Math. Suppl. Stud, vol.7, pp.327-344, 1981.

J. M. Granger, Sur un espace de modules de germe de courbe plane, Bull. Sc. math, pp.103-105, 1979.

J. F. Mattei, Modules de feuilletages holomorphes singuliers: I équisingularité, Invent, Math, vol.103, 1991.

J. F. Mattei, Quasihomogénité et équiréductibilité de feuilletages holomorphes en dimension 2, Astérisque 261 S.M.F, pp.253-276, 2000.

J. Mattei and R. Moussu, Holonomie et intégrales premières, Ann. Sci. École Norm. Sup, vol.13, issue.4, pp.469-523, 1980.

J. Kollár, Quotient spaces modulo algebraic groups, Ann. of Math, issue.2, pp.33-79, 1997.

J. K. Deveney, D. R. Finston, and M. Gehrke, Comm. Algebra, vol.22, pp.4977-4988, 1994.

J. K. Deveney and D. R. , Finston: Fields of G 1 invariants are ruled, Canad. Math. Bull, vol.37, pp.37-41, 1994.

J. Mather, Stability of C ? -maps III. Finitely determined map germs, Publ. Math. I.H.E.S, vol.35, pp.127-156, 1968.

J. Mather, Stability of C ? -maps IV. Classification of stable germs by R-algebras, Publ. Math. I.H.E.S, vol.37, pp.223-248, 1969.

J. Milnor, Singular points of complex hypersurfaces, Ann. of Math. Stud

J. Ohm, Space curves as ideal theoretic complete intersections, Studies in Algebraic Geometry, Math. Assoc. Amer, vol.20, 1980.

J. Serre, Géomérie algébrique et géomérie analytique, Ann. Inst. Fourier, t. VI, pp.1-42

J. Winkelmann, On free holomorphic C-actions on C n and homogeneous Stein manifolds, Math. Ann, vol.286, pp.593-612, 1990.

K. Saito, Quasihomogene isolierte Singularitaten von Hyperflachen, Invent. Math, vol.14, 1971.

F. Loray, Pseudo-groupe d'une singularité de feuilletage holomorphe en dimension deux, Prépublication IRMAR, 2005.

L. Tan, An algorithm for explicit generators of the invariants of the basic Graciions, Comm. Algebra, vol.17, pp.565-572, 1989.

M. Artin, Versal deformations and algebraic stacks, Inv. Math, vol.27, pp.165-189, 1974.

M. Berthier, D. Cerveau, and R. Meziani, Transformations isotropes des germes de feuilletages holomorphes, J. Math. Pures Appl, vol.9, p.78, 1999.

M. Brion, ;. Cirm, and L. , Introduction to actions of algebraic groups, Notes of the course "Actions hamiltoniennes : invariants et classification, 2009.

M. Coste, An introduction to semialgebraic geometry, 1998.

M. Demazure and P. Gabriel, Groupes algebriques, 1970.

M. Lejeune-jalabert, Sur l'équivalence des courbes algébroïdes planes. Coefficients de Newton. Contribution à l'étude des singularités du point de vue du polygone de Newton, 1973.

M. Nagata, On the fourteenth problem of Hilbert, Amer. J.Math, vol.81, pp.766-772, 1959.

M. Rosenlicht, On quotient varieties and the affine embedding of certain homogeneous spaces, Trans. Amer. Math. Soc, vol.101, pp.211-223, 1961.

O. Zariski, Course given at the Centre de Mathématiques de l'Ècole Polytechnique, Le problème des modules pour les branches planes, 1973.

R. Rentschler, L'injectivité de l'application de Dixmier pour les algébres de Lie résolubles, Invent. Math, vol.23, pp.49-72, 1974.

S. Lojasiewicz, Triangulation of semi-analytic sets, Série, vol.3, issue.4, pp.449-474, 1964.

T. Kambayashi, M. Miyanishi, and M. Takeuchi, Unipotent algebraic groups, Lecture Notes in Mathematics, vol.414, 1974.

T. Kamke and G. Kemper, Algorithmic invariant theory of nonreductive group, Qualitative Theory of Dynamical Systems, vol.11, pp.79-110, 2012.

W. L. Chow, On compact complex analytic varieties, Amer. J. of Math, vol.71, pp.893-914, 1949.

Y. Genzmer and E. Paul, Normal forms of foliations and curves defined by a function with a generic tangent cone, Moscow Math. J, issue.1, 2011.
URL : https://hal.archives-ouvertes.fr/hal-00405100

Y. Genzmer and E. Paul, Moduli spaces for topologically quasi-homogeneous functions, 2015.
URL : https://hal.archives-ouvertes.fr/hal-00749661

Y. T. Siu, Every Stein subvariety admits a Stein neighborhood, Invent. Math, vol.38, pp.89-100, 1976.